# SDR UALA2013012800503

- Difficulty date: January 25, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 79,694 hours, 22,945 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Contact
- Condition: Dirty
- Location: Discharge Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 2 CARGO BOTTLE DISCHARGE LIGHT INOPERATIVE.  CLEANED CONTACT, OPS CHECKED GOOD.
